# SDR R61A2019041920390

- Difficulty date: April 12, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RH CENTER GUSSET
FRAME 90.REMOVED AND REPLACED CENTER FUSELAGE III WET AREA 53-23 RH GUSSET PLATE FRAME 90. REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
